# SDR DXTA2023022080770

- Difficulty date: February 19, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N672QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605663
- Aircraft time: 11,778 hours, 9,085 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: THE MAIN DOOR WILL NOT CLOSE FROM THE INSIDE. APU BLEED AIR IS OFF.  WE CAN NOT MOVE THE INTERIOR HANDLE PAST THE ONE O'CLOCK POSITION. /// SIGN OFF /// INSPECTED DOOR PINS AND LATCH PLATES. CLEANED AND LUBED PINS. CHECKED FOR
LATCH PLATES ALIGNMENT AND RUBBING. NOTED LOWER FORWARD LATCH PLATE IS RUBBING ON THE FWD LOWER PIN.
ADJUSTED AS NEEDED. OPS CHECKED GOOD. WORK DONE IAW CE-560XLS AMM 52-10-00.
